# SDR 04054651

- Difficulty date: February 23, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH OF FLIGHT 7522 CREW REPORTED A FLAP SYSTEM FAILURE WITH FLAPS A 8 DEGREES.  FLIGHT LANDED UNEVENTFULLY.  A SYSTEM OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
